# SDR AALA201911059014

- Difficulty date: October 29, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON FRAME 16 RH FROM THE THIRD FASTENER HOLE.(FROM UPPER TO LOWER) OF AFT ROW AND DOOR STOP FITTING LEVEL AT FWD GALLEY AREA  (1 EA) (CRACK DIRECTION IS 12 O'CLOCK L= 0.098"), ACCOMPLISHED REPAIR ON FRAME 16 RH  IAW EA298592.
